# SDR QXEA9900283

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Cargo Smoke Det
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- SMOKE WARNING LIGHT CAME ON INTERMITTENTLY FOR ABOUT 5 SECONDS EACH TIME.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  FOUND 2 BROKEN WIRES AT THE CANNON PLUG ON THE NR 2 CARGO SMOKE DETECTOR.  STOWED WIRES AND PLACED ON MEL.
